# SDR SWAA2022072111331

- Difficulty date: May 24, 2022
- Submitted: July 21, 2022
- Operation: Air carrier
- Aircraft: N483WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32472
- Aircraft time: 60,009 hours, 35,495 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: R/H Horiz. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND ON RH HORIZONTAL STABILIZER LOWER IN-SPAR SKIN AT STATION 193.90 RIB; 16.500 INCH FROM FRONT SPAR; INBD SIDE OF RIB. CRACK LENGTH IS 0.750 INCH 2022-274485 / [01] TOOL USED. EDDY CURRENT EQUIPMENT. P/N: NORTEC 500D. S/N: N500X12101V022240. DUE DATE: 27-JAN-23.;[02] PERFORMED REPAIR CATEGORY B FASTENER LOC. ON RH HORIZONTAL STABILIZER LOWER IN-SPAR SKIN AT STATION 193.90 ; 16.500 INCH FROM FRONT SPAR IAW B737-700 SRM 55-10-01-2R-11 REPAIR 11 FIGURE 204. SEE INDIVIDUAL SIGNOFFS BELOW;[03] PERFORMED REPAIR CATEGORY B FASTENER LOC. ON RH HORIZONTAL STABILIZER LOWER IN-SPAR SKIN AT STATION 193.90 ; 16.500 INCH FROM FRONT SPAR IAW B737-700 SRM 55-10-01-2R-11 REPAIR 11 FIGURE 204. SEE INDIVIDUAL SIGNOFFS BELOW RII
